Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Suffering from chronic hair loss. On B12 injections, ayurvedic medication. History of anemia, low BP. Treatment?

hi doc, I am 34 yr old married women. I am suffering from hair fall and its from the last 8 yrs. I have undergone treatment but its just temporarily relieve. when I stopped medication the problem arises again. My orthopedic once had given B12 injection and I am a low BP patient. Please help as i have tried ayurvedic too last yr but same thing goes on stop the medicine and problem arises. I am an anemic too. My height is 5 6 and weight 52 kg.
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Rheumatologist 's  Response
Hi !

Thank you for your query.

I think you should consult a trichologist for complete evaluation.You can use minoxidil 5% topical solution for your hair regrowth which is an FDA approved drug for this purpose.

Hope you are satisfied with the answer.

If you have any further queries feel free to ask.

Wish you good health.

Take care.

Dr. Shruti
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor